# SDR GUUA93926061310A

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 30,448 hours, 39,440 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, RT FIRE HANDLE ILLUMINATED.  SECURED THE ENG RETURNED TO AIRPORT, LANDED WITHOUT INCIDENT.  REPLACED RT ENG FWD FIRE LOOP CABLE.  OPS CHECK GOOD.
